Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itching all over the body. Taking methamphetamine. Due to medication?

Hi. I recently did methamphetamine for a couple days and then stopped. A week and a half post use I m itching all over, and I feel like its a side effect of the methamphetamine... Only speculation, but I ve been perfectly healthy prior to this instance, and it started a few days after. Is this a possibility, and if so, how long could it last?
Asked On : Thu, 13 Sep 2012
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
This drug is medicinal and recreational,has many psychological and physical effects,what is your age? if you have just tried for recreation then let me inform you, this is very addictve so kindly never use it again.
Even after week the drug can have many effects,but itching all over body may be a kind of urticaria or a dry skin. so drink lot of water and for itching may take a OTC antihistaminics once a day and if no relief then consult aDermatologist and/or Psyciatrist.
Please do not try to take such addictive drugs again.
Good Luck to you.
Answered: Mon, 17 Sep 2012
I find this answer helpful
General & Family Physician Dr. Amteshwar Singh's  Response
your symptoms seem to be possible side-effect of methamphetamine.
you are advice to take suppliment amino-acids like L-tyrosine and L-HTP/tryptophan.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor